Medical Questions > Abortion > Medical Abortion Forum

Only took first pill ?

Must Read
A D&C is a standard procedure. But it can be scary when you don't know what to expect. Learn about what happens during dilation and curettage to prepare yoursel...
Dilation and curettage, or D & C for short, is a procedure that is used to diagnose and treat a number of womens health conditions. What are some goals of a D a...
A D&C usually is free of problems, and the recovery period for the procedure is short. But knowing about possible complications can help you detect problems ea...
I am only a few days late. Have confirmed pg with 2 positive tests.Not sure what I want to do yet . Not particularily happy , everything just seems wrong.
I just went thru a surgical abortion in June. It was very painful and felt it was very invasive , and unnatural , felt very guilty for laying there and allowing someone to take it from me . I was reading stories about medical abortion, and I got to thinking ... where I am so early and there isn't much of anything to pass thru the cervix.. what if I took only the first pill that blocks the progesterone and is suppose to end the pregnancy, but didn't not take the next pills that cause your uterus to contract and expel and all the heavy bleeding. I mean once the first pill ended the pregnancy , wouldn't my body react and shed the uterine lining once the pregnancy hormones dropped out of my system enough????? I ask or think this because I have had early miscarriages before , when I was only like a week or so late , and my body cramped on its own and stuff. Has anyone taken the first pill but not taken hte rest of the pills ? After reading the stories on the 2nd pills , seems thats where all the pain and trama comes in to effect . I am not willing to go thru that 2nd part , i think I would rather go thru either a surgical a, or keep it , thats how scary a majority of the I've read have been.
It just seems that this early on if something ended the pregnancy that my body would soon after kick in for the rest.
Has anyone done it this way ( I know that its against doctor reccomendations , of course , they cannot reccomend anyone to take this medication any different that is prescribed by the drug companies due to liabilty reasons.) I know no doctor would tell me it was ok to do it this way . I am looking for personal experiences or input . please don't be judgmental in your responses.thanks
Did you find this post helpful?
|

replied January 16th, 2010
If you do not take the second pill you well basically have a still born in your body a little baby just inside your uterus regardless of how far you are into it. You well have to get a dnc if you do not take the second pill. I have had a medical abortion and they told me if it didn't come out I would have to get a surgical procedure anyway. It is painful I wont lie, but they give you pain killers that really do help they well also prescribe anti nausia pills. I only experience about 30 minuets to an hour of pain when the larger blood clots came out but it is very, very uncomfortable and I was bedridden for that day and the day after because of the stress it put on my body. If you are not going to take the second pill don't waste your money and just get the surgical done. Because if you don't take that second pill it well have to be done anyway.

The reason your body won't expel it on it's own is because the first pill only stops the hormiones that help the pregnancy it doesn't get rid of the problem. Your body will be confused and wont expel it because it really just doesn't know what to do. If you have a planned parenthood accessible to you I suggest you go to them they are all women and are very informative. If you go to plannedparenthood.org you can get more information on the abortion pill and also call annoynomsly so their 1-800 number. I hope I could help.
|
Did you find this post helpful?

replied February 1st, 2010
I recently went through a medical abortion and I was three weeks pregnant. I went ahead and inserted the pills that make you cramp and bleed and everything was fine. The pain was not that harsh, it was just like a heavy period that lasts for a few days. Just take the prescription medication that the doctor gives you and you will be fine.
|
Did you find this post helpful?

replied February 4th, 2010
It is highly recommended to have someone you trust with you during a medical abortion, such as a spouse, a family member or a close friend. Severe bleeding is an uncommon, but potentially life threatening side effect if left untreated. It is therefore extremely important that you seek immediate medical attention if you experience severe bleedings. A bleeding larger than you normal menstruation is common, but if you loose a lot of blood and become weak you need medical attention
|
Did you find this post helpful?